MathSciNet Relay Station
MathSciNet bibliographic data
MR2088683 47A16 (46H05 47B49 47L10)
Bonet, José; Martínez-Giménez, Félix; Peris, Alfredo Universal and chaotic multipliers on spaces of operators. Special issue dedicated to John Horváth. J. Math. Anal. Appl. 297 (2004), no. 2, 599–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement